# SDR USAA2013120900004

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 39,014 hours, 22,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CLEAR LENS COVER FROM POWER PORT BELOW SEAT 3C CAME LOOSE.  REPORTED NO POWER PORT INSTALLED AT SEAT 3C.   FOUND CLEAR LENS COVER FOR EMERGENCY LIGHTS & ATTACHED AS REQUIRED.
